# SDR DXTA2025112505792

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N190QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70196
- Aircraft time: 867 hours, 308 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lock Nut
- Condition: Loose
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MLG DOOR WOULD NOT CLOSE.  EXTENDED GEAR, RECEIVED 3 GREEN & THEN RETRACTED GEAR.  PROBLEM REMAINED.  RAN CHKLIST FOR AMBER CAS LT MLG DOOR & LANDED. PERFORMED MLG SWINGS & VERIFIED WRITE-UP, LT INBD MLG DOOR WOULD CLOSE, BUT NOT LATCH CLOSED CONSITENTLY.  INSPD LT DOOR UPLOCK MECH & DID NOT FIND FAULTS. INSPD LT INBD DOOR ACT & FOUND A LOCKING NUT LOOSE. SAFETY WIRE BROKEN. SECURED LOCKING NUT & OPS CHKD,  OPS CHKD GOOD. NO ADJUST OR RIGGING REQUIRED. PERFORMED SEVERAL CYCLES OF MLG DOORS & MULTIPLE GEAR SWINGS, DISCREPANCY NO LONGER STANDS.  DOWN-JACKED ACFT & RETURNED ACFT TO ORIGINAL CONFIG. WORK PERFORMED IAW AMP BD700-A-J32-30-00-00AAA-340A-A.
